# SDR NACA2021071200001

- Difficulty date: July 12, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 104,637 hours, 18,246 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: FLIGHT CREW VERBAL, APU FAILED TO START AFTER LANDING. CORRECTIVE ACTION: ACCOMPLISHED FIM 49-11 FT 958, FOUND "START ABORTED" FAULT. RESET ECU AND APU STARTING PROCEDURES, OPS CHECK GOOD. PER 767 AMM 49-11-00. AC REMAINS ETOPS.
